# SDR YENA2022032400307

- Difficulty date: March 3, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 42,671 hours, 14,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT #884, MCO-JFK. AFT GALLEY OVERHEAD EXIT LIGHT INOP; MISSING GROUND  WIRE AT 52WL  LIGHT ASSY  CONNECTOR.
ACCOMPLISHED T/SHOOTING IAW AWM 33-51-03 P0132 SHEET 2. RE-PIN, TERMINAL BLOCK  72222VT AND CONNECTOR 7243VC. ALL OPS CHK NORMAL. A/C OKAY FOR CONTINUE IN SERVICE.
